Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Prostate Cancer

Psychological Effects of Two Years of Lupron

07/09/2008

Question:

Can two years of lupron cause such psychlogical effects as panic attacks and general mental confusion? It`s given every four months, 7.5 I believe! General malaise.

Answer:

Psychiatric symptoms of depression and anxiety (including panic attacks) have been associated with lupron use. Although some symptoms may be under appreciated, severe symptoms are not common. Treatment of these difficulties with appropriate psychotropic medication is usually helpful in relieving these symptoms of anxiety and depression. Mental confusion may be something that requires further evaluation.

For more information:

Go to the Prostate Cancer health topic, where you can:

Response by:

Nicholas A Votolato, RPh BCPP Nicholas A Votolato, RPh BCPP
Formerly:
Introductory Clinicxal Psychopharamcology
Advanced Clinical Psychopharmacology
Clinical Pharmacokinetics
Clinical Therapetics
College of Medicine
The Ohio State University